# SDR QXEA2011020400124

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 714-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - RT SIDE SEAT RAIL FROM FS 714-761 HAS CORROSION.  REMOVED CORROSION FOUND TO BE IN COUNTERSINKS AND BEYOND LIMITS IAW 53-31-49-101-001-A01.  REMOVED DAMAGED SEAT TRACK, PREPARED NEW TRACK IAW SRM 51-40-11-001-001-A01 AND 51-21-11-001-001-A01 AND INSTALLED NEW RT SIDE SEAT TRACKS IAW AMM 53-00-49-400-801-A01.
